# SDR 9604502762

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21201
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE BS 1130 FLOORBEAM UPPER AND LOWER CHORDS BETWEEN LBL 39 AND RBL 51.  REPAIRED CHORDS (P/N 65-20821) UPPER, (P/N 65-20838-17) LOWER, PER EA 27-103458 AND -103454 RESPECTIVELY.
